A Nonlinear Competitive Model of Traffic Flows at Congested Links in Networks

M Di Bernardo, F Garofalo, S Manfredi

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

3 Citations (Scopus)
Translated title of the contributionA Nonlinear Competitive Model of Traffic Flows at Congested Links in Networks
Original languageEnglish
Title of host publicationProc IEEE ISCAS 2003 Bangkok, Thailand
Pages754 - 757
Publication statusPublished - 2003

Bibliographical note

Other: May 2003

Structured keywords

  • Engineering Mathematics Research Group

Cite this